Loss networks and Markov random fields

Stan Zachary, Ilze Ziedins

Research output: Contribution to journalArticle

23 Citations (Scopus)

Abstract

This paper examines the connection between loss networks without controls and Markov random field theory. The approach taken yields insight into the structure and computation of network equilibrium distributions, and into the nature of spatial dependence in networks. In addition, it provides further insight into some commonly used approximations, enables the development of more refined approximations, and permits the derivation of some asymptotically exact results.

Original languageEnglish
Pages (from-to)403-414
Number of pages12
JournalJournal of Applied Probability
Volume36
Issue number2
Publication statusPublished - Jun 1999

Keywords

  • Erlang fixed point
  • Loss networks
  • Markov random fields
  • Reduced load approximations

Cite this

Zachary, S., & Ziedins, I. (1999). Loss networks and Markov random fields. Journal of Applied Probability, 36(2), 403-414.